# SDR SWAA070189

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 40,198 hours, 33,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C27093
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.  FOUND BROKEN WIRE AT LIGHT ASSY.  REPAIRED BROKEN WIRE PER MM.
